CARLITZ GENERALIZATIONS OF LUCAS AND LEHMER SEQUENCES

DSpace/Manakin Repository

Search OPUS


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author SHANNON, AG
dc.contributor.author MELHAM, RS
dc.date.accessioned 2012-10-12T03:32:46Z
dc.date.issued 1993-05-01
dc.identifier.citation FIBONACCI QUARTERLY, 1993, 31 (2), pp. 105 - 111 (7)
dc.identifier.issn 0015-0517
dc.identifier.other C1UNSUBMIT en_US
dc.identifier.uri http://hdl.handle.net/10453/17919
dc.language English
dc.publisher FIBONACCI ASSOC
dc.title CARLITZ GENERALIZATIONS OF LUCAS AND LEHMER SEQUENCES
dc.type Journal Article
dc.description.version Published
dc.description.version Published
dc.description.version Published
dc.description.version Published
dc.description.version Published
dc.parent FIBONACCI QUARTERLY
dc.journal.volume 2
dc.journal.volume 31
dc.journal.number 2 en_US
dc.publocation USA en_US
dc.identifier.startpage 105 en_US
dc.identifier.endpage 111 en_US
dc.cauo.name SCI.Faculty of Science en_US
dc.conference Verified OK en_US
dc.for 0101 Pure Mathematics
dc.personcode 701914
dc.personcode 974601
dc.percentage 100 en_US
dc.classification.name Pure Mathematics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US
dc.date.activity en_US
dc.location.activity en_US
dc.description.keywords Science & Technology
dc.description.keywords Physical Sciences
dc.description.keywords Mathematics
pubs.embargo.period Not known
pubs.organisational-group /University of Technology Sydney
pubs.organisational-group /University of Technology Sydney/Faculty of Science
utslib.copyright.status Open Access
utslib.copyright.date 2015-04-15 12:23:47.074767+10
pubs.consider-herdc false


Files in this item

This item appears in the following Collection(s)

Show simple item record